MAUDE Adverse Event Report: Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number SGC0801
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6)2026 that the patient presented with grade 4 mixed mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a loss of column and air were observed in steerable guide catheter(sgc) after dilator retraction and insertion of wire.Additional aspiration was performed for removal of air.Hypotension was noted.The sgc was removed from the anatomy.A replacement sgc was prepared and advanced inside anatomy.Again, a loss of column and air were observed in sgc after insertion of mitraclip ntw.Additional aspiration was performed for removal of air.The sgc was removed from the anatomy.A sgc replacement was utilized to complete the procedure with deployment of a mitraclip.The mr was reduced to grade 1 post procedure.There was no clinically significant delay reported.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 mixed mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a loss of column and air were observed in steerable guide catheter(sgc) after dilator retraction and insertion of wire.Additional aspiration was performed for removal of air.Hypotension was noted.The sgc was removed from the anatomy.A replacement sgc was prepared and advanced inside anatomy.Again, a loss of column and air were observed in sgc after insertion of mitraclip ntw.Additional aspiration was performed for removal of air.The sgc was removed from the anatomy.A sgc replacement was utilized to complete the procedure with deployment of a mitraclip.The mr was reduced to grade 1 post procedure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
All available information was investigated and the reported sgc leak/splash (loss of fluid column) and air/gas in device were not confirmed.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history did not indicate a lot-specific product issue.Based on information provided and the results of the returned device analysis (unable to confirm the reported issues), the cause for the reported leak/splash (loss of fluid column) and air/gas in the device could not be determined.Unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MitraClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50793473
Report Number2135147-2026-06262
Device Sequence Number13142825
Product Code DQY
UDI-Device Identifier05415067050908
UDI-Public(01)05415067050908(17)270714(10)60114R1003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGC0801
Device Catalogue NumberSGC0801
Device Lot Number60114R1003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown